# SDR P2EA99167

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FORWARD CARGO COMPARTMENT DOOR CUTOUT, STRINGER 20 RIGHT, DOORWAY FRAME WAS FOUND WITH A CRACK AT BS 440.  REPLACED THE FORWARD CARGO COMPARTMENT DOOR CUTOUT FRAME AT BS 440, BETWEEN STRINGERS 17 RIGHT AND 28 RIGHT PER SB 737-53-1051, REVISION 5, SECTION III, PART IV DATED FEBRUARY 8, 1990 AND BOEING FAX COO-SJO-99-0440RR, DATED APR 5, 1999.  (M)
